# SDR CA050623004

- Difficulty date: June 21, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 21,243 hours
- Engine: Garrtt TPE33110UA
- System (JASC): 2740 · Stabilizer Control System
- Part: Torque Tube
- Part number: 2744026007
- Condition: Chafed
- Location: Elevator Horn
- Part time: 21,421 hours, 33,297 cycles
- Component: Elevator
- Component part number: 2744001001
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AN INSPECTION, IT WAS DISCOVERED THAT THE RIGHT ELEVATOR TORQUE TUBE HORN WAS CHAFFED.  THE CAUSE OF THE CHAFF WAS A SCREW, WHICH ATTACHES A CLOSING PANEL ON THE VERTICAL STAB.  THE TORQUE TUBE WAS REPLACED AND A SHORTER SCREW INSTALLED.
